MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 18; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL ADVANCE SERENITY¿ 18; Catheter, angioplasty, peripheral, transluminal
Model Number SER18-135-60-150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a lower leg angioplasty, the balloon burst before the rated burst pressure.The procedure was successfully completed with the use of a competitor 's device.The device was disposed of by the customer.There was no patient harm.
 
Additional Manufacturer Narrative
H3: to date, the device had not been returned.If returned, a supplemental mdr will be submitted for analysis results.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key18076321
Report Number3005994106-2023-00011
Device Sequence Number20765618
Product Code LIT
UDI-Device Identifier05391525787176
UDI-Public05391525787176
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Model NumberSER18-135-60-150
Device Lot Number22300317
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale